×

zbMATH — the first resource for mathematics

Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems. (English) Zbl 0214.19802

MSC:
14D07 Variation of Hodge structures (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Deligne, Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 259 – 278 (French). · Zbl 0159.22501
[2] P. Griffiths, Periods of integrals on algebraic manifolds. I, II, Amer. J. Math. 90 (1968), 568-626; 805-865. MR 37 #5215; MR 38 #2146. · Zbl 0169.52303
[3] Phillip A. Griffiths, On the periods of integrals on algebraic manifolds, Rice Univ. Studies 54 (1968), no. 4, 21 – 38. · Zbl 0188.24801
[4] Phillip Griffiths and Wilfried Schmid, Locally homogeneous complex manifolds, Acta Math. 123 (1969), 253 – 302. · Zbl 0209.25701 · doi:10.1007/BF02392390 · doi.org
[5] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 29 (1966), 95 – 103. · Zbl 0145.17602
[6] W. V. D. Hodge, The theory and applications of harmonic integrals, Cambridge, at the University Press, 1952. 2d ed. · Zbl 0048.15702
[7] S. Lefschetz, L’analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1924. · JFM 50.0663.01
[8] John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. · Zbl 0184.48405
[9] André Weil, Introduction à l’étude des variétés kählériennes, Publications de l’Institut de Mathématique de l’Université de Nancago, VI. Actualités Sci. Ind. no. 1267, Hermann, Paris, 1958 (French). · Zbl 0137.41103
[10] W. L. Baily Jr. and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442 – 528. · Zbl 0154.08602 · doi:10.2307/1970457 · doi.org
[11] Armand Borel and Raghavan Narasimhan, Uniqueness conditions for certain holomorphic mappings, Invent. Math. 2 (1967), 247 – 255. · Zbl 0145.31802 · doi:10.1007/BF01425403 · doi.org
[12] Shiing-shen Chern, Characteristic classes of Hermitian manifolds, Ann. of Math. (2) 47 (1946), 85 – 121. · Zbl 0060.41416 · doi:10.2307/1969037 · doi.org
[13] Shiing-shen Chern, On holomorphic mappings of hermitian manifolds of the same dimension., Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966) Amer. Math. Soc., Providence, R.I., 1968, pp. 157 – 170.
[14] C. H. Clemens Jr., Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities, Trans. Amer. Math. Soc. 136 (1969), 93 – 108. · Zbl 0185.51302
[15] Spencer Bloch and Hélène Esnault, Gauss-Manin determinants for rank 1 irregular connections on curves, Math. Ann. 321 (2001), no. 1, 15 – 87. With an appendix in French by P. Deligne. · Zbl 1040.14006 · doi:10.1007/PL00004499 · doi.org
[16] Phillip A. Griffiths, On the periods of integrals on algebraic manifolds, Rice Univ. Studies 54 (1968), no. 4, 21 – 38. · Zbl 0188.24801
[17] Phillip A. Griffiths, On the periods of integrals on algebraic manifolds, Rice Univ. Studies 54 (1968), no. 4, 21 – 38. · Zbl 0188.24801
[18] A. Grothendieck, Un théorème sur les homomorphismes de schémas abéliens, Invent. Math. 2 (1966), 59 – 78 (French). · Zbl 0147.20302 · doi:10.1007/BF01403390 · doi.org
[19] Pierre Deligne, Quelques idées maîtresses de l’œuvre de A. Grothendieck, Matériaux pour l’histoire des mathématiques au XX^\? siècle (Nice, 1996) Sémin. Congr., vol. 3, Soc. Math. France, Paris, 1998, pp. 11 – 19 (French, with English and French summaries). · Zbl 1044.01522
[20] K. Kodaira, On compact analytic surfaces. II, III, Ann. of Math. (2) 77 (1963), 563 – 626; ibid. 78 (1963), 1 – 40. · Zbl 0118.15802
[21] K. Kodaira, On characteristic systems of families of surfaces with ordinary singularities in a projective space, Amer. J. Math. 87 (1965), 227 – 256. · Zbl 0145.43802 · doi:10.2307/2373235 · doi.org
[22] A. Landman, On the Picard-Lefschetz transformations. Thesis, University of California, Berkeley, Calif., 1966.
[23] David I. Lieberman, Higher Picard varieties, Amer. J. Math. 90 (1968), 1165 – 1199. · Zbl 0183.25401 · doi:10.2307/2373295 · doi.org
[24] Wilfried Schmid, On a conjecture of Langlands, Ann. of Math. (2) 93 (1971), 1 – 42. · Zbl 0291.43013 · doi:10.2307/1970751 · doi.org
[25] Séminaire H. Cartan, Fonctions automorphes, 10e Année, 1957/58, Secrétariat mathématique, Paris, 1958. MR 21 #2750.
[26] H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193 – 233. · Zbl 0158.33301 · doi:10.1007/BF02392083 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.